# SDR IPXA1168271

- Difficulty date: July 9, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 113,999 hours, 7,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, 231 ZONE FLOOR PANEL 231KJ IS DELAMINATED IN 3 PLACES ON LOWER SURFACE.  FABRICATED FLOOR PANEL 231KJ REF EO A300-5320-40552-A APPX A/B.
